# SDR N6WA2024122902

- Difficulty date: December 26, 2024
- Submitted: December 29, 2024
- Operation: Air carrier
- Aircraft: N572GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10117
- Aircraft time: 42,018 hours, 31,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BUTT-STRAP AT FS280 BETWEEN STGR25L AND STGR24R. REMOVED CORROSION AND BLENDED BUTT-STRAP AT FS 280 BETWEEN STGR25L AND STGR24R IAW STS EA109-2024-238.
